The Journal of Nonlinear Science and Applications  

 

 Volume3   Number2  (2010)

   
 

GENERALIZED CONTRACTIONS AND COMMON FIXED POINT THEOREMS CONCERNING DISTANCE

 

Author(s):  A. BAGHERI VAKILABAD, S. MANSOUR VAEZPOUR , Vol. 3  No. 2, (2010) pp. 78-86. 

   
  SOME FIXED POINT THEOREMS WITH APPLICATIONS TO BEST SIMULTANEOUS APPROXIMATIONS
 

Author(s):  T.D. NARANG AND SUMIT CHANDOK, Vol. 3  No. 2, (2010) pp. 87-95. 

   
 

COMPATIBILITY OF TYPE (P) IN MODIFIED INTUITIONISTIC FUZZY METRIC SPACE

 

Author(s):  SHOBHA JAIN, SHISHIR JAIN, LAL BAHADUR JAIN, Vol. 3  No. 2, (2010) pp. 96-109. 

   

 

APPROXIMATION OF MIXED TYPE FUNCTIONAL EQUATIONS IN p{BANACH SPACES

 

Author(s):  S. ZOLFAGHARI, Vol. 3  No. 2, (2010) pp. 110-122. 

   

 

STABILITY OF A GENERALIZED EULER-LAGRANGE TYPE ADDITIVE MAPPING AND HOMOMORPHISMS IN C*-ALGEBRAS II

 

Author(s):  ABBAS NAJATI AND CHOONKIL PARK, Vol. 3  No. 2, (2010) pp. 123 - 143. 

   

 

APPLICATION OF BISHOP-PHELPS THEOREM IN THE APPROXIMATION THEORY

 

Author(s):  R. ZARGHAMI, Vol. 3  No. 2, (2010) pp. 144 - 147. 

 

 

 

A GENERALIZATION OF NADLER'S FIXED POINT THEOREM

 

Author(s):  M. ESHAGHI GORDJI, H. BAGHANI, H. KHODAEI AND M. RAMEZANI , Vol. 3  No. 2, (2010) pp. 148 - 151. 

 

 

 

AN EFFICIENT APPLICATIONS OF HE'S VARIATIONAL ITERATION METHOD BASED ON A RELIABLE MODIFICATION OF ADOMIAN ALGORITHM FOR NONLINEAR BOUNDARY VALUE PROBLEMS

 

Author(s):  A. GOLBABAI, K. SAYEVAND, Vol. 3  No. 2, (2010) pp. 152 - 156. 

 

 

   © 2008 - 2011TJNSA